MAUDE Adverse Event Report: Medos International Sàrl ALL-IN-ONE CCU+LIGHT ROW; Laparoscope, general & plastic surgery

Medos International Sàrl ALL-IN-ONE CCU+LIGHT ROW; Laparoscope, general & plastic surgery
Catalog Number 242302
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction

Brand Name
ALL-IN-ONE CCU+LIGHT ROW
Common Device Name
Laparoscope, general & plastic surgery
Manufacturer (Section D)
Medos International Sàrl
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
Medos International SÃ rl
chemin-blanc 38
le locle 02400
SZ   02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50697343
Report Number1221934-2026-04033
Device Sequence Number15866819
Product Code FCW
UDI-Device Identifier10886705028702
UDI-Public(01)10886705028702
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123359
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242302
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date09/09/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown